# SDR DALA13069163232

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON TWO PLATE ASSEMBLIES, BETWEEN FRAMES 16 TO 20 STRINGER 23L OF GIRT BAR FITTING FWD PASSENGER CREW DOOR CUTOUT.  REPLACED PLATE ASSEMBLIES IAW SRM 51-72-11.
